# SDR ECQ2017F00000

- Difficulty date: November 30, 2016
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N885FT
- Make and model: Piper PA-44-180
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 86526007
- Condition: Mismanufactured
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HR INSPECTION, THE LT AILERON HAD EXCESSIVE UP AND DOWN MOVEMENT.  FURTHER INSPECTION LED TO IN BOARD BELLCRANK BEARING.  WHEN THE BELLCRANK WAS REMOVED IT WAS NOTICED THAT AT SOME POINT BELLCRANK HAD BEEN WELDED.  DURING NORMAL INSPECTION THIS AREA CANNOT BE SEEN.  INSPECTION OF ACFT RECORDS HAD NO ENTRIES IN THIS AREA.  BELLCRANK ASSEMBLY WAS REPLACED AND RIGGED.
